# SDR DL757960090

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607DL
- Make and model: Boeing 757232
- Aircraft serial: 22814
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N300219
- Condition: Delaminated
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE WAS FOUND TO BE DELAMINATED DURING SHOP INSPECTION FOR NR 5 L/E SLAT.  THE NOTED T/E WEDGE WAS REPLACED PER SRM 57-43-02.
